Proof of Conway's lost cosmological theorem.

Ekhad, Shalosh B.; Zeilberger, Doron

Electronic Research Announcements of the American Mathematical Society [electronic only] (1997)

  • Volume: 3, Issue: 11, page 78-82
  • ISSN: 1079-6762

How to cite

top

Ekhad, Shalosh B., and Zeilberger, Doron. "Proof of Conway's lost cosmological theorem.." Electronic Research Announcements of the American Mathematical Society [electronic only] 3.11 (1997): 78-82. <http://eudml.org/doc/227452>.

@article{Ekhad1997,
author = {Ekhad, Shalosh B., Zeilberger, Doron},
journal = {Electronic Research Announcements of the American Mathematical Society [electronic only]},
language = {eng},
number = {11},
pages = {78-82},
publisher = {American Mathematical Society, Providence},
title = {Proof of Conway's lost cosmological theorem.},
url = {http://eudml.org/doc/227452},
volume = {3},
year = {1997},
}

TY - JOUR
AU - Ekhad, Shalosh B.
AU - Zeilberger, Doron
TI - Proof of Conway's lost cosmological theorem.
JO - Electronic Research Announcements of the American Mathematical Society [electronic only]
PY - 1997
PB - American Mathematical Society, Providence
VL - 3
IS - 11
SP - 78
EP - 82
LA - eng
UR - http://eudml.org/doc/227452
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.